# SDR 2004FA0000004

- Difficulty date: October 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N440DS
- Make and model: Beech 400A
- Aircraft serial: RK8
- Engine: Pwa JT15D5
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 654A58
- Condition: Failed
- Location: De Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE FAILURES OF TAIL DEICE SYSTEM.  ALWAYS GROUND TESTED GOOD.  FINALLY FLEW AIRCRAFT BACK TO MANUFACTURER FOR REPAIR.
